MathSciNet Relay Station
MathSciNet bibliographic data
MR992991 05C10 (57N05)
Archdeacon, Dan; Huneke, Phil A Kuratowski theorem for nonorientable surfaces. J. Combin. Theory Ser. B 46 (1989), no. 2, 173–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement